# SDR AWXA200400176

- Difficulty date: January 20, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Clevis
- Part number: 65475966
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK INTERGRANULAR CORROSION WAS FOUND ON RT HORIZONTAL STABILIZER FORWARD CLEVIS, AT FORWARD LOWER FACE BS 1088, WL 256, RBL 30. MAINTENANCE REMOVED BUSHING FROM RT HORIZONTAL STABILIZER FORWARD CLEVIS; OVERSIZED CENTER SECTION CLEVIS FORWARD LOWER HOLE; FABRICATED A NEW REPLACEMENT BUSHING IAW B737-300 SRM 55-10-10, PG. 112; INSTALLED REPAIR PART IAW AWA E.R. 03-5512-04044-TB1.
